# SDR DALA2015121507673

- Difficulty date: December 14, 2015
- Submitted: December 18, 2015
- Operation: Air carrier
- Aircraft: N936DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53461
- Aircraft time: 36,580 hours, 24,220 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 807
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE ON RT WINDOW BELT, BS 807.  REMOVED AND REWORKED IAW SRM 53-30-03 AND 51-10-03.  FOUND TO BE OUT OF LIMITS.
